advertisement
Question
Posted by: Chicken | 2010/10/27

Contraceptive Injection

If I go onto the contraceptive injection, when will I be safe to have unprotected sex? Is it a side effect that one puts on weight? Will I get my next period once I started the contraceptive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are safe after 48 hours. Some people gain weight, others do not. One of the commo0n side effects of the injectable is that you don't have periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/10/28

You are safe after 48 hours. Some people gain weight, others do not. One of the commo0n side effects of the injectable is that you don't have periods.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement